# SDR REXA2016092601812

- Difficulty date: September 26, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N316PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15316
- Aircraft time: 5,874 hours, 3,944 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER 02 MASK IN 9A+B DEPLOYED.  REPACKED 02 MASKS IAW AMM 35-21-09.  OPS TEST OF MANUAL DEPLOYMENT NOT C/W.  DEFERRING PSU IAW MEL 35-20-1D CAT C PLACARD INSTALLED MM 02 UPDATED AND MOC NOTIFIED NR 96579.
